# SDR UIEA2014090800435

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 79,243 hours, 13,507 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER REAR SPAR CHORD HOLE CRACK.  FOUND ON 1ST LAYER FROM AFT APPROX 1/16 INCH IN DEPTH RUNNING OTBD CRACKED BOLT HOLE RT 29.  REPAIRED IAW RI-55-80-10679 & COMPONENT WORK PROCESS CARD KSJ508198-01.
